last year I had chest pain, flushed face and felt agitated, I was checked out I have early Barrets and a ulcer with HP, I completed a course of antibiotics and was put on Nexium, 6 months later I was feeling the return of chest pain , flushed face and felt agitated went back to the Dr and again had HP back I completed a 2 week course of antibiotics with Pepto bismal also Nexium.
I have since stopped drinking coffee and eating chips and feel allot better, is there anything else I could be doing and any other medications that are better than Nexium- i really feel Nexium is doing nothing for me.
Thank you Ross Grant
Ross, I hope the second round of antibiotics was done on a test other than a blood test for H. pylori. After you've acquired H. pylori, the subsequent tests to check for the presence of that bacterium should typically be a breath test.
You may want to consider following a GERD diet. There are foods that are known to produce more acid than others, and still other foods that relax the lower esophageal sphincter more readily than others allowing refluxate into the esophagus. It's suggested you remove those foods from your diet. You can find examples of a GERD diet on many sites including gicare.com.
There are several forms of medication that can be tried. If one doesn't work, talk to your doc about trying a different PPI. They don't all work the same for each individual, despite what some docs seem to feel.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.